# SDR ABXA000400

- Difficulty date: August 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,581 hours, 50,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 0331881001
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER SELECTING LANDING GEAR DOWN, NOSE GEAR SAFE LIGHT DID NOT ILLUMINATE.  NO RED GEARWARNING LIGHT.  PERFORMED ABNORMAL PROCEDURES AND GO-AROUND.  VISUALLY CHECKED GEAR DOWN ANDLOCKED.  LANDING WAS UNEVENTFUL.  FOUND NOSE GEAR DOWN LIGHT ASSEMBLY INTERNALLY SHORTED.  REPLACED LIGHT ASSEMBLY.  PERFORMED GEAR SWING.  OPS CHECKED GOOD.
